# SDR SWAA2025120943349

- Difficulty date: December 6, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 39,159 hours, 18,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVERWING EMERGENCY EXIT LIGHT FLICKERING.   PERFORMED PHASE 2 DATA LOAD. OP CHECK GOOD IAW AMM 23-42-03.
